# SDR DALA2020120804021

- Difficulty date: December 6, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 74,909 hours, 9,767 cycles
- System (JASC): 5240 · Service Doors
- Part: Gimbal Joint
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DOOR 4R OUTER SPRING ROD GIMBAL BROKEN.  CORRECTIVE ACTION: REMOVED SPRING ROD ASSEMBLY, PER A330 AMM 52-13.  R & R SPRING ROD GIMBLE & REINSTALLED TELESCOPIC ROD, IAW A330 AMM 52-13-14.
